Acta Mathematica

, Volume 27, Issue 1, pp 365–390

Sur une classe d’équations fonctionnelles

  • Ivar Fredholm
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Magazin for Naturvidenskaberne, Kristiania 1823 et Oeuvres complêtes.Google Scholar
  2. 1.
    Annali di Matematica, 1896.Google Scholar
  3. 1.
    Bulletin des sciences mathématiques, 1893, p. 242.Google Scholar

Copyright information

© Beijers Bokförlagsaktiebolag 1903

Authors and Affiliations

  • Ivar Fredholm
    • 1
  1. 1.Stockholm

Personalised recommendations